# SDR F3LA200300190

- Difficulty date: December 31, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CREASED DENT IN EXTERNAL FUSELAGE SKIN AT STA 368, 4 IN BELOW STR 18R.  REPAIRED PER SRM 53-00-01 FIG 202.
